# SDR DALA2021100606130

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 102,004 hours, 14,799 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0194 THE WASTE SVC DOOR CORROSION. CORRECTIVE ACTION: CORROSION ON WASTE SVC DOOR REMOVED. EVALUATED FOUND OUT OF LIMIT AS PER B767-300 SRM 52-40-01-1A-4. OUTER SKIN REPLACED AS PER B767-300 SRM 51-40-02 (1972556)
